John  A Toth
John A Toth
Professor of Mathematics, McGill University
Verified email at - Homepage
Cited by
Cited by
Drosophila Muller F Elements Maintain a Distinct Set of Genomic Properties Over 40 Million Years of Evolution
W Leung, CD Shaffer, LK Reed, ST Smith, W Barshop, W Dirkes, ...
G3: Genes, Genomes, Genetics 5 (5), 719-740, 2015
Counting nodal lines which touch the boundary of an analytic domain
JA Toth, S Zelditch
Journal of Differential Geometry 81 (3), 649-686, 2009
Riemannian manifolds with uniformly bounded eigenfunctions
JA Toth, S Zelditch
Quantum ergodic restriction theorems: manifolds without boundary
JA Toth, S Zelditch
Geometric and Functional Analysis 23 (2), 715-775, 2013
Geometric properties of eigenfunctions
D Jakobson, N Nadirashvili, J Toth
Russian Mathematical Surveys 56 (6), 1085, 2001
About the blowup of quasimodes on Riemannian manifolds
CD Sogge, JA Toth, S Zelditch
Journal of Geometric Analysis 21 (1), 150-173, 2011
L p norms of eigenfunctions in the completely integrable case
JA Toth, S Zelditch
Annales Henri Poincaré 4 (2), 343-368, 2003
Quantum ergodic restriction theorems. I: interior hypersurfaces in domains with ergodic billiards
JA Toth, S Zelditch
Annales Henri Poincaré 13 (4), 599-670, 2012
Geometric properties of eigenfunctions
N Nadirashvili, J Toth, D Jakobson
Uspekhi Mat. Nauk 56 (6), 342, 2001
Quantum ergodic restriction for Cauchy data: interior que and restricted que
H Christianson, J Toth, S Zelditch
arXiv preprint arXiv:1205.0286, 2012
Various quantum mechanical aspects of quadratic forms
JA Toth
Journal of Functional Analysis 130 (1), 1-42, 1995
Exterior Mass Estimates and L2-Restriction Bounds for Neumann Data Along Hypersurfaces
H Christianson, A Hassell, JA Toth
International Mathematics Research Notices 2015 (6), 1638-1665, 2015
On the quantum expected values of integrable metric forms
JA Toth
Journal of Differential Geometry 52 (2), 327-374, 1999
Nodal length of Steklov eigenfunctions on real-analytic Riemannian surfaces
I Polterovich, DA Sher, JA Toth
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (754 …, 2019
Averages of eigenfunctions over hypersurfaces
Y Canzani, J Galkowski, JA Toth
Communications in mathematical physics 360, 619-637, 2018
Pointwise bounds for Steklov eigenfunctions
J Galkowski, JA Toth
The Journal of Geometric Analysis 29, 142-193, 2019
Intersection bounds for nodal sets of planar Neumann eigenfunctions with interior analytic curves
L El-Hajj, JA Toth
Journal of Differential Geometry 100 (1), 1-53, 2015
Norms of modes and quasi-modes revisited
JA Toth, S Zelditch
Contemporary Mathematics 320, 435-458, 2003
Eigenfunction localization in the quantized rigid body
JA Toth
Journal of Differential Geometry 43 (4), 844-858, 1996
Measurement of differential cross sections of isolated-photon plus heavy-flavour jet production in pp collisions at s= 8 TeV using the ATLAS detector
M Aaboud, G Aad, B Abbott, B Abeloos, SH Abidi, OS AbouZeid, ...
Physics Letters B 776, 295-317, 2018
The system can't perform the operation now. Try again later.
Articles 1–20